Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some remarks on commutative algebras of operators on Banach spaces


Authors: D. A. Edwards and C. T. Ionescu Tulcea
Journal: Trans. Amer. Math. Soc. 93 (1959), 541-551
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-59-99973-8
PII: S 0002-9947(59)99973-8
Article copyright: © Copyright 1959 American Mathematical Society